JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GENERALIZED MATRIX FUNCTIONS, IRREDUCIBILITY AND EQUALITY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
GENERALIZED MATRIX FUNCTIONS, IRREDUCIBILITY AND EQUALITY
Jafari, Mohammad Hossein; Madadi, Ali Reza;
  PDF(new window)
 Abstract
Let and be any nonzero complex valued function on G. We first study the irreducibility of the generalized matrix polynomial , where $X
 Keywords
generalized matrix functions;irreducibility;-singular and -nonsingular matrices;
 Language
English
 Cited by
 References
1.
L. B. Beasley and L. J. Cummings, On the uniqueness of generalized matrix functions, Proc. Amer. Math. Soc. 87 (1983), no. 2, 229-232. crossref(new window)

2.
D. S. Dummit and R. M. Foote, Abstract Algebra, John Wiley and Sons, Inc., 2004.

3.
M. H. Jafari and A. R. Madadi, On the equality of generalized matrix functions, Linear Algebra Appl. 456 (2014), 16-21. crossref(new window)

4.
M. Marcus, Finite Dimensional Multilinear Algebra, Part I, Marcel Dekker, 1973.

5.
R. Merris, Multilinear Algebra, Gordon and Breach Science Publishers, 1997.